| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 2
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Earlier issues
Volume  Number 

previous article next article

Research articles

ScienceAsia 49 (2023): 200-204 |doi: 10.2306/scienceasia1513-1874.2022.136


Several integral inequalities of the Hermite-Hadamard type for s-(β, F)-convex functions


Yan Wanga, Xi-Min Liua, Bai-Ni Guob,*

 
ABSTRACT:     In the paper, the authors introduce a new concept of s-(?, F)-convex functions and establish several integral inequalities of the Hermite-Hadamard type for s-(?, F)-convex functions.

Download PDF

135 Downloads 1277 Views


a School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, Liaoning, China
b School of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo 454010, Henan, China

* Corresponding author, E-mail: bai.ni.guo@gmail.com

Received 12 Jul 2021, Accepted 25 Aug 2022